Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 84, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jun 24, 2018, 3:43 PM EDT for Harnett County, North Carolina. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2018, 3:43 PM EDT (19:43 UTC)
- Expired
- Jun 24, 2018, 4:30 PM EDT
- In force
- 47 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Harnett County, NC
The radar
The Raleigh/Durham radar (KRAX), 38 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 3:44 PM EDT | TSTM WND DMG | 1 Nne Linden, NC | TREE DOWN ON NC 217 AND HORSESHOE BEND RD. |
| Jun 24, 3:45 PM EDT | TSTM WND DMG | 4 N Lillington, NC | TREE DOWN ON SHOULDER OF BALLARD ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.7 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 1456 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
347
WUUS52 KRAH 241943
SVRRAH
NCC085-242030-
/O.NEW.KRAH.SV.W.0084.180624T1943Z-180624T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
343 PM EDT SUN JUN 24 2018
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Southeastern Harnett County in central North Carolina...
* Until 430 PM EDT
* At 343 PM EDT, a severe thunderstorm was located over Lillington,
moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Lillington, Dunn, Erwin, Coats, Buies Creek and Raven Rock State
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
&&
LAT...LON 3525 7866 3532 7896 3546 7886 3547 7864
3545 7862 3541 7860 3540 7860 3539 7858
3537 7857 3536 7855 3530 7856 3530 7858
3527 7858 3525 7862
TIME...MOT...LOC 1943Z 274DEG 29KT 3539 7884
HAIL...<.75IN
WIND...60MPH
$$
PWB3 follow-up statements
050
WWUS52 KRAH 241958
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
358 PM EDT SUN JUN 24 2018
NCC085-242030-
/O.CON.KRAH.SV.W.0084.000000T0000Z-180624T2030Z/
Harnett NC-
358 PM EDT SUN JUN 24 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHEASTERN HARNETT COUNTY...
At 357 PM EDT, a severe thunderstorm was located 5 miles
southeast of Lillington, moving southeast at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Lillington, Dunn, Erwin, Coats and Buies Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a sturdy structure until the storm has passed. Stay
away from windows as flying debris generated by damaging winds can
be deadly.
&&
LAT...LON 3534 7894 3542 7877 3545 7867 3543 7861
3541 7860 3540 7860 3539 7858 3537 7857
3536 7855 3530 7856 3530 7858 3527 7858
3525 7862 3525 7866 3532 7894 3532 7896
TIME...MOT...LOC 1957Z 294DEG 23KT 3535 7876
HAIL...<.75IN
WIND...60MPH
$$
PWB491
WWUS52 KRAH 242009 RRA
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
409 PM EDT SUN JUN 24 2018
NCC085-242030-
/O.CON.KRAH.SV.W.0084.000000T0000Z-180624T2030Z/
Harnett NC-
409 PM EDT SUN JUN 24 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHEASTERN HARNETT COUNTY...
At 409 PM EDT, a severe thunderstorm was located over Dunn, or 10
miles east of Lillington, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Dunn, Erwin and Coats.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
&&
LAT...LON 3533 7874 3536 7872 3541 7867 3543 7861
3541 7860 3540 7860 3539 7858 3537 7857
3536 7855 3530 7856 3530 7858 3527 7858
3525 7862 3525 7866 3532 7872 3527 7870
TIME...MOT...LOC 2009Z 274DEG 29KT 3534 7864
HAIL...<.75IN
WIND...60MPH
$$
PWB762
WWUS52 KRAH 242021
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
421 PM EDT SUN JUN 24 2018
NCC085-242031-
/O.EXP.KRAH.SV.W.0084.000000T0000Z-180624T2030Z/
Harnett NC-
421 PM EDT SUN JUN 24 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HARNETT COUNTY
WILL EXPIRE AT 430 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.
LAT...LON 3533 7874 3536 7872 3541 7867 3543 7861
3541 7860 3540 7860 3539 7858 3537 7857
3536 7855 3530 7856 3530 7858 3527 7858
3525 7862 3525 7866 3532 7872 3527 7870
TIME...MOT...LOC 2021Z 274DEG 29KT 3533 7853
$$
PWBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 1:25 PM EDT, 2 hours 18 minutes earlier.
Area forecast discussion, Jun 24, 1:25 PM EDT, 2 hours 18 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 125 PM EDT Sun Jun 24 2018 .SYNOPSIS... A weak cold front will drop south into the area tonight and will briefly stall across southern portions of the state on Monday before pushing south of the area early Tuesday. && NEAR TERM /THROUGH TONIGHT/... As of 1030 AM Sunday... Main adjustment to the near term forecast was to up PoPs across the Coastal Plain in anticipation of greater coverage/concentration of afternoon convection. 12Z upper air analysis depicts a subtle reflection of a weak trough over the NC Coastal Plain, noted at 850mb, 700mb, and 500mb. This trough should sharpen a bit by afternoon as a weak shear axis, noted on the RAP and the water vapor imagery crossing the northern mountains at 13Z, passes overhead. Strong heating of the moderately moist atmosphere will yield a moderately unstable air mass with MLCAPE projected 2000-2400 J/kg. Area sounding data depicts a decent mid level cap between 650-600mb on the GSO sounding. This feature will likely inhibit convective development over the western Piedmont, plus this region will likely experience some subsidence behind the exiting mid level shear axis by mid-late afternoon. A similar mid level inversion noted on the MHX sounding but is much weaker/shallower. Since the atmosphere in this part of the state is less capped, convection will have an easier time to initiate/develop compared to locations farther west. Cannot rule out an isolated strong/severe storm or tow this afternoon, primarily across the Coastal Plain. however, the bulk effective shear is a solid 5-10 kts lower than the past few days, so expect convective nature to be pulse-type, with strong/locally damaging wind gusts associated with microbursts. Current temperature trend verifying well. Thus, forecast highs in track to reach the low-mid 90s with a few upper 90s probable in the Sandhills. GSO sounding depicts a decent layer of dry air aloft. Mixing of this drier air to the sfc is probable, resulting in sfc dewpoints in the mid-upper 60s. This mixing should also occur in the Sandhills, resulting in dewpoints in the upper 60s/around 70. This should yield heat indices in the 100-105 degree range across the southeast half of the forecast region, with the hottest indices over the Sandhills and southern Coastal Plain. Tonight, the bulk of the convection over the Coastal Plain and Sandhills will dissipate with loss of heating, though the presence of the weak shear axis may allow a few showers/storms to persist across the far south-southeast until midnight or a little after. && .SHORT TERM /MONDAY AND MONDAY NIGHT/... As of 424 AM Sunday... With current upstream satellite and radar trends showing a very perturbed flow pattern over the central CONUS, confidence is starting to increase that central NC will likely have to contend with some sorta convective complex and/or MCV crossing the southern Appalachians and tracking east invof the stalled frontal zone progged to lie across southern NC/upstate SC Monday-Monday night. If timing of such a feature coincides with peak diurnal heating, an organized convective threat could evolve along and south of the boundary in place across central and southern portions of the area. Enhanced shear pocket of 30 to 40 kts, attendant to the vort disturbance, will be more than sufficient to support a damaging wind and hail threat. Additionally, with low-level shear/helicity enhanced invof of the frontal zone, an isolated tornado will also be possible. Will introduce a severe threat in the HWO for Monday across central and southern portions of the area. Highs Monday ranging from mid/upper 80s north to lower/mid 90s south. We will begin to cool off Monday night as high to our north begins to push south. Lows ranging from mid 60s north to lower 70s south. && .LONG TERM /TUESDAY THROUGH SATURDAY/... As of 340 AM Sunday... The lingering surface front will be stalled to the south of the area to start the period on Tuesday, with any lingering associated chances for showers and storms confined to far southern portions of the area. Meanwhile, with cooler high pressure extending into the area expect high temps on Tuesday will be in the mid to upper 80s, with lows Tuesday night in the upper 60s to lower 70s. Isolated to widely scattered (mainly) afternoon/evening showers and storms will be possible for the remainder of the medium range. A passing disturbance to the north will bring a weak surface trough into the area on Wednesday night into Thursday, with a strong mid/upper level ridge extending eastward and eventually southward into our area late week into the weekend. This will result in a return to hot temps and high heat index values during this time frame. However, a lingering weak mid/upper level trough near the coast may help keep highs temps down some across our far east/southeast late week into the weekend, along with perhaps a little better chance for convection. High temps are expected to range from the upper 80s to lower 90s on Wednesday to generally the mid to upper 90s by Friday, and possibly Saturday. Low temps will be in the 70s. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... As of 125 PM Sunday... VFR parameters will persist across central NC through mid day Monday with the exception where scattered convection occurs this afternoon through this evening. In the vicinity of where the heavier showers and storms occur, expect brief instances of MVFR/IFR visibility and MVFR ceilings, along with sfc wind gusts 30-40kts. The convective threat appears highest in the vicinity of KFAY, and just south of KRDU and KRWI. The convective threat will begin to dwindle after 01Z Monday. Overnight into early Monday morning expect VFR conditions though pockets of MVFR fog may be present where the heavier downpours occur this afternoon/evening. A greater threat for scattered convection appears likely Monday into Monday night as an upper disturbance dives sewd across our region during prime heating. This system has the potential to trigger scattered strong-severe storms with wind gusts 40-55kts possible along with some hail. This convective threat appears greatest in the 20Z Monday-04Z Tuesday time frame, with scattered, weaker convection possible late Monday night into Tuesday morning, especially in vicinity of KFAY. Convection should be less numerous from mid week and beyond as an area of high pressure strengthens just north of our region. The presence of this system should inhibit afternoon convective development, especially across the northern counties, with isolated- scattered convection possible late in the day-early evening across the far south-southeast. Otherwise VFR parameters anticipated for much of the remainder of the week. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Badgett/mlm NEAR TERM...WSS SHORT TERM...CBL LONG TERM...BSD AVIATION...WSS
Hazardous weather outlook, Jun 24, 5:15 AM EDT, 10 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 515 AM EDT Sun Jun 24 2018 NCZ042-077-078-085-086-088-089-250915- Johnston-Harnett-Wayne-Scotland-Hoke-Cumberland-Sampson- 515 AM EDT Sun Jun 24 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. Afternoon temperatures in the mid to upper 90s will combine with high humidity levels to produce heat index values between 100 and 103 degrees this afternoon. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Strong to severe storms are possible Monday afternoon and evening as a series of upper disturbances track along a stalled frontal boundary in place across southern NC. Damaging wind gusts and hail will be possible with the strongest storms. An isolated tornado will also be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ021>025-038>041-073>076-083-084-250915- Forsyth-Guilford-Alamance-Orange-Durham-Davidson-Randolph-Chatham- Wake-Stanly-Montgomery-Moore-Lee-Anson-Richmond- 515 AM EDT Sun Jun 24 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Strong to severe storms are possible Monday afternoon and evening as a series of upper disturbances track along a stalled frontal boundary in place across southern NC. Damaging wind gusts and hail will be possible with the strongest storms. An isolated tornado will also be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ007>011-026>028-043-250915- Person-Granville-Vance-Warren-Halifax-Franklin-Nash-Edgecombe-Wilson- 515 AM EDT Sun Jun 24 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 24, 2:51 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
251 PM EDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND DMG 2 NNW BENSON 35.40N 78.56W
06/24/2018 JOHNSTON NC TRAINED SPOTTER
TREE DOWN ON DOGEYE RD NEAR NORTH LINCOLN ST
IN BENSON.
&&
JFDLocal storm report, Jun 24, 2:53 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
253 PM EDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND DMG 1 WNW BENSON 35.39N 78.57W
06/24/2018 JOHNSTON NC TRAINED SPOTTER
TREE DOWN ON MINGO RD AND WEST MAIN ST IN
BENSON.
&&
JFDLocal storm report, Jun 24, 3:10 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
310 PM EDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND DMG 1 NNW BENSON 35.40N 78.56W
06/24/2018 JOHNSTON NC 911 CALL CENTER
TREE DOWN ON MODULE UNIT AT BENSON
ELEMENTARY SCHOOL.
&&
JFDSpecial weather statement, Jun 24, 3:14 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Raleigh NC
314 PM EDT SUN JUN 24 2018
NCZ083-084-242015-
Richmond NC-Anson NC-
314 PM EDT SUN JUN 24 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ANSON AND
SOUTHEASTERN RICHMOND COUNTIES UNTIL 415 PM EDT...
At 313 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Wadesboro, moving east at 20 mph.
Wind gusts up to 50 mph will be possible with this storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
Rockingham, Hamlet, Dobbins Heights, Morven, McFarlan, Diggs and East
Rockingham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Cloud to ground lightning is occurring with this storm. Lightning
can strike 10 miles away from a thunderstorm. Seek a safe shelter
inside a building or vehicle.
&&
LAT...LON 3481 8006 3496 8003 3492 7957 3491 7956
3485 7963 3484 7962 3482 7962 3482 7965
3481 7968 3480 7969
TIME...MOT...LOC 1913Z 281DEG 15KT 3486 7996
77Special weather statement, Jun 24, 3:16 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Raleigh NC
316 PM EDT SUN JUN 24 2018
NCZ077-088-242015-
Harnett NC-Cumberland NC-
316 PM EDT SUN JUN 24 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HARNETT AND NORTHERN
CUMBERLAND COUNTIES UNTIL 415 PM EDT...
At 315 PM EDT, Doppler radar was tracking a strong thunderstorm near
Pope AFB, or near Fort Bragg, moving east at 20 mph.
Wind gusts up to 50 mph will be possible with this storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
Fayetteville, Fort Bragg, Dunn, Godwin, Pope AFB, Spring Lake,
Eastover, Wade, Falcon and Linden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Cloud to ground lightning is occurring with this storm. Lightning
can strike 10 miles away from a thunderstorm. Seek a safe shelter
inside a building or vehicle.
&&
LAT...LON 3513 7911 3531 7908 3530 7857 3529 7858
3527 7858 3525 7862 3523 7862 3521 7863
3520 7863 3520 7864 3517 7863 3517 7864
3514 7864 3512 7865 3512 7864 3509 7867
3505 7866
TIME...MOT...LOC 1915Z 276DEG 18KT 3522 7901
77Special weather statement, Jun 24, 3:42 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Raleigh NC
342 PM EDT SUN JUN 24 2018
NCZ042-077-088-089-242045-
Johnston NC-Sampson NC-Harnett NC-Cumberland NC-
342 PM EDT SUN JUN 24 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN SAMPSON...
EASTERN HARNETT...NORTH CENTRAL CUMBERLAND AND SOUTHERN JOHNSTON
COUNTIES UNTIL 445 PM EDT...
At 342 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Lillington to 13 miles
southwest of Angier. Movement was east at 25 mph.
Wind gusts up to 50 mph will be possible with these storms.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.
Locations impacted include...
Lillington, Dunn, Angier, Benson, Godwin, Erwin, Coats, Four Oaks,
Newton Grove and Falcon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Cloud to ground lightning is occurring with these storms. Lightning
can strike 10 miles away from a thunderstorm. Seek a safe shelter
inside a building or vehicle.
&&
LAT...LON 3532 7900 3553 7880 3542 7815 3540 7815
3534 7819 3534 7822 3533 7822 3532 7824
3532 7827 3531 7829 3528 7830 3524 7826
3508 7837
TIME...MOT...LOC 1942Z 292DEG 23KT 3546 7879 3536 7888
77The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 2:12 PM EDT | Special Weather Statement | RAH | Johnston | 63 min |
| Jun 24, 2:47 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Sampson, Wayne | 43 min |
| Jun 24, 2:56 PM EDT | Severe Thunderstorm Warning | RAH | Sampson, Wayne | 49 min |
| Jun 24, 3:14 PM EDT | Special Weather Statement | RAH | Richmond | 61 min |
| Jun 24, 3:16 PM EDT | Special Weather Statement | RAH | Cumberland | 59 min |
| Jun 24, 3:42 PM EDT | Special Weather Statement | RAH | Harnett | 63 min |
| Jun 24, 3:49 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Johnston, Sampson, Wayne | 41 min |
| Jun 24, 4:05 PM EDT | Special Weather Statement | RAH | Scotland | 40 min |
| Jun 24, 4:21 PM EDT | Severe Thunderstorm Warning | RAH | Scotland | 24 min |
| Jun 24, 4:25 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Sampson, Wayne | 65 min |
| Jun 24, 4:38 PM EDT | Special Weather Statement | RAH | Cumberland | 37 min |
| Jun 24, 4:46 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Sampson | 44 min |
| Jun 24, 5:27 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Sampson | 63 min |
| Jun 24, 6:02 PM EDT | Special Weather Statement | RAH | Bladen | 43 min |
| Jun 24, 6:32 PM EDT | Special Weather Statement | RAH | Sampson | 58 min |
| Jun 24, 7:02 PM EDT | Special Weather Statement | RAH | Durham | 43 min |
| Jun 24, 7:23 PM EDT | Special Weather Statement | RAH | Alamance, Orange | 52 min |
| Jun 24, 7:29 PM EDT | Special Weather Statement | RAH | Hoke | 61 min |
| Jun 24, 7:30 PM EDT | Special Weather Statement | RAH | Montgomery | 60 min |
| Jun 24, 7:48 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Orange | 42 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.